MAUDE Adverse Event Report: STRYKER GMBH RECTANGULAR PLATE, SIZE 1; PLATE, FIXATION, BONE

STRYKER GMBH RECTANGULAR PLATE, SIZE 1; PLATE, FIXATION, BONE
Model Number 40-15031S
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
As reported: "on (b)(6) 2020, back out of the locking screw which was implanted on (b)(6) 2020 was reveled.The surgeon has no view about the cause of the event.".
 
Event or Problem Description
As reported: "on (b)(6)-2020, back out of the locking screw which was implanted on (b)(6)-2020 was reveled.The surgeon has no view about the cause of the event." implants were removed.
 
Additional Manufacturer Narrative
Correction: sections b1, h1, h3 (reason code - other).The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned, and no other evidence was provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, the most probable cause or the failure would be but not limited to: insertion of screw in an angle greater than allowed leading to stripping of threads or cross threading with the plate, secondary complications in patients leading to loosening etc.If the device is returned or any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.

Brand Name
RECTANGULAR PLATE, SIZE 1
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10457076
Report Number0008031020-2020-02191
Device Sequence Number11794592
Product Code HRS
UDI-Device Identifier04546540538628
UDI-Public04546540538628
Combination Product (Y/N)N
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model Number40-15031S
Device Catalogue Number40-15031S
Device Lot Number1000349684
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR